# SDR QXEA0001821

- Difficulty date: July 4, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,421 hours, 6,069 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- OCCASIONAL INTERMITTANT SMOKE LIGHT WITH ASSOCIATED MASTER WARNING LIGHT ABOUT ONE SECOND DURATION.  REPLACED CARGO PIT SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
